# SDR SWIA202503190107

- Difficulty date: January 7, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 37,229 hours, 25,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL IS CORRODED FS310.00 - FS319.00 AS MARKED      (C-CHECK RO 3/18/2025)    REPAIRED RH FLOOR SILL IS CORRODED FS310.00 - FS319.00 REF REO 690-53-21-1866 REV -- DATED 2025-02-03. COMPLIED WITH 51-900-1002-SKY
